# SDR SWAA2022020326324

- Difficulty date: October 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 36,312 hours, 21,260 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LANDING GEAR SUPPORT BEAM LOWER FIXED TE PANEL OB OF MLG; FWD SUPPORT LINK ATTACHMENT FITTING IS ELONGATED AT APPROX. WS 253. / REMOVED & REPLACE LT WING LANDING GEAR SUPPORT BEAM LOWER FIXED TE PANEL SUPPORT BRACKET REF SRM 51-40-02
